# SDR UALA2011071403554

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,699 hours, 6,765 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP DOOR 4L FWD EXIT SIGN.  RE-SECURED EMERGENCY LIGHT CONNECTION.  OP CHECK NORMAL.
